# SDR SWAA2024030848208

- Difficulty date: February 3, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N8565Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42533
- Aircraft time: 19,940 hours, 10,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 113BW HAS AREAS OF INNER SURFACE CORROSION AND MISSING PAINT.<[01] PROCURED NEW PANEL. PANEL WILL BE INSTALLED ON NR TTG8Q00QEXAR.;[02] NOSE ACCESS PANEL 113BW;[03] INSTALLED PANEL I.A.W AMM 53-14-01. LEAK CHECK TO BE PERFORMED ON 721-000-00-01; FAULT TTG8R007ELL4.;[04] INSTALLED PANEL I.A.W AMM 53-14-01. LEAK CHECK TO BE PERFORMED ON 721-000-00-01; FAULT TTG8R007ELL4.
